Skip to Content

Join the 'Copaxone' group to help and get support from people like you.

Copaxone Questions

 Clear

We found 16 questions associated with the 'Copaxone' topic.

My dr is switching me from Avonex to Copaxone I am so scared of needles is it hard to inject?

Posted 5 Sep 2009 by pnt0421 20 answers

I have had a nurse come once a week to inject the Avonex because I am scared of needles and the side effects were horrible, chills, fever, pain, etc... I had every side effect that you could imagine, it got so bad that I was ready to stop the medication. But my dr has put me on copaxone, I ...

Multiple Sclerosis - has anyone started on tysabri? What is your opinion?

Posted 12 Aug 2010 by gmad 8 answers

I am scared to take the chance of it's side effects. I am currently taking copaxone. My condition has gotten slightly worse as far as cognitive issues.

Are there side effects from copaxone when you stop it? How can it make you feel?

Posted 17 Nov 2009 by drapeau 1 answer

I have been on copaxone for 2 years. In the last year I have had more and more reactions. They are increasing and are closer together. I have always had site reactions but this is the diff breathing chest tightness massive headaches. It is hard to believe that these can't cause any long term ...

How long is a person on copaxone?

Posted 1 Dec 2009 by paulaolson 2 answers

My mother is 75, living in a nursing home and has had MS for 40+ yrs. Her new neorologist advised that she no longer needed to be on copaxone as she is in an advanced stage of MS and it is no longer helping her. Is this normal?

Multiple Sclerosis - I have had MS for 14 years. I use Copaxone and other pill method meds?

Posted 24 Aug 2011 by FJ 2 answers

... I am starting to have a hard time thinking at work and multitask. I can't afford to be off work but at the same time I can't affford the problems I am having as it takes away from my young family. Does anyone feel this way? I can't even excersise because I am so weak and in pain ...

Copaxone - What is best time of day to take shot?

Posted 12 Aug 2014 by justdx 1 answer

Will be starting on Copaxone soon. May have to start with the daily shots at first unless my neurologist appeals denial from insurance co. for the 3xs wk & they approve it. Either way, what is best time of day/night to give yourself shot? Thinking possibly before bed time but wonder if sites ...

Copaxone and Allergic reaction including itching in the hands and feet and spreading to the torso?

Posted 1 Aug 2011 by MillieK 1 answer

happened about an hour after injecting Copaxone

Copaxone and hair loss?

Posted 14 Aug 2013 by Baltogirl 1 answer

How severe is hair loss with the use of Copaxone, and is it temporary or permanent. Is there any products I can use to lessen the side effects?

What if copaxone is injected into a vein?

Posted 10 Jun 2014 by matzel 1 answer

Can you take ampyra and copaxone at the same time?

Posted 4 Dec 2010 by jstondreau 1 answer

My dr. wants to try Gelyna by I am not sure what to do. My most difficulties are walking, no sense of balance and very edgy and nervous feeling all the time.

Copaxone - Bad reaction or do I just need to man up?

Posted 16 Apr 2013 by alisonkaty 1 answer

I've been using copaxone for a little over a month and two injection sites (left stomach and left thigh) have been avoiding both sites, but the one on my left thigh is a red lump with purple speckles that is solid, itches like hell and has grown to about 10cm and is rock solid. I can't ...

Copaxone - My injection sites really hurt for more than a week. I wonder if I can heat or ice the?

Posted 28 May 2013 by Melaniemic 1 answer

... injection sites even days later to help the med to absorb better and clear up the welting and bruising that lasts too long. Any help?

Can severe back pain be caused by copaxone?

Posted 15 Jan 2014 by gm154 1 answer

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Multiple Sclerosis

Copaxone Patient Information at Drugs.com

Search this Group